# SDR VNAA20231128009

- Difficulty date: October 6, 2023
- Submitted: November 28, 2023
- Operation: Air carrier
- Aircraft: N556NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15339
- Aircraft time: 19,926 hours, 17,873 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: CC670342563
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR PANEL SUPPORT ANGLE BTW FS280 AND STGR 26L-26R AT MAIN AVIONICS COMPARTMENT.  CORROSION ON FLOOR PANEL SUPPORT ANGLE BTW FS280 AND STGR 26L-26R WAS REMOVED PER CRJ900 SRM 51-21-06-001-001-A01; WAS EVALUATED OUT OF LIMITS PER CRJ900 SRM 53-00-00-101-001-A01 AND WAS REPLACED PER CRJ900 SRM 51-42-06-001-001-A01; CRJ900 SRM 51-42-10-001-001-A01 AND CRJ900 SRM 51-42-21-001-001-A01.
